Integrated Taxonomic Information System - Taxon Author Search Results


Publication: White, Jimmy R. 1952. A Revision of the Genus Osmia, Subgenus Acanthosmioides (Hymenoptera, Megachilidae). The University of Kansas Science Bulletin, vol. 35, part 1, no. 2. 219-307.

ITIS records citing this publication
 
 Kingdom Animalia
  Osmia calcarata White, 1952 -- valid
  Osmia dacotensis Michener, 1939 -- invalid
  Osmia francisconis White, 1952 -- invalid
  Osmia hurdi White, 1952 -- invalid
  Osmia obliqua White, 1952 -- valid
   

A gray bar